# SDR R61A2021012700113

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON RT INBOARD SEAT TRACK AT MULTIPLE AREAS BETWEEN FR 16-17.  RT INBOARD SEAT TRACK BETWEEN FR 13-20 REPLACED, IAW EMB 170 SRM 51-41-02, SRM 51-43-02 AND SRM 51-43-03.  A/C REMAINS IN CHECK.
